# SDR FDKA200710529

- Difficulty date: October 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,671 hours, 15,205 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Dirty
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON JFK (1714 PHX LCL) - SPOILER FAIL CAUTION MESSAGE IN FLIGHT.  MX CLEANED PROX SWITCHES, OPS CHECKED GOOD.
